# SDR CALA2013102592382

- Difficulty date: October 23, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 53,097 hours, 21,388 cycles
- Engine: Iae V2522A5
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41SG2404
- Part serial: 14
- Condition: Faulty
- Location: Oil Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

REVERSER FAULT DISPLAYED ON UPPER ECAM SCREEN.  ENG 2 FOUND OIL PRESS XMTR FAULTING.  REPLACED XMTR IAW AMM.  OPERATIONS & LEAK CHECKED GOOD NO FAULTS NOTED.
